A 30-year-old female asked:
I had embryo transfer last week on 13th and since yesterday i have heavy period like bleeding and cramps is it possible to have period during the 2 ww period ie after 7 days i am taking the oral progesterone medicines ?
1 doctor answer • 1 doctor weighed in
Dr. Armando E. Hernandez-Reyanswered
Specializes in Fertility Medicine
Yes: It is not uncommon to have bleeding even while on supplemental Progesterone and still be pregnant. Cramping is sometimes thought to be of uterine origin, but in fact is originating from the ovaries as they begin to regain their normal size after hyperstimulation with gonadotropins or injectable medications.
Created for people with ongoing healthcare needs but benefits everyone.
5.7k viewsAnswered >2 years ago
Last updated Jun 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.